American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 137 found      Go to page: 1 2 3 4 5

[61] Ying-Qing Wu. Dehn surgery on arborescent links. Trans. Amer. Math. Soc. 351 (1999) 2275-2294. MR 1458339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] C. McA. Gordon. Boundary slopes of punctured tori in 3-manifolds. Trans. Amer. Math. Soc. 350 (1998) 1713-1790. MR 1390037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Michael Hutchings. Integration of singular braid invariants and graph cohomology. Trans. Amer. Math. Soc. 350 (1998) 1791-1809. MR 1475686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Chuichiro Hayashi and Kimihiko Motegi. Dehn surgery on knots in solid tori creating essential annuli. Trans. Amer. Math. Soc. 349 (1997) 4897-4930. MR 1373637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Gui-Song Li. Covering Sato-Levine invariants. Trans. Amer. Math. Soc. 349 (1997) 5031-5042. MR 1407496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Chuichiro Hayashi and Kimihiko Motegi. Only single twists on unknots can produce composite knots. Trans. Amer. Math. Soc. 349 (1997) 4465-4479. MR 1355073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Chaim Goodman-Strauss. On composite twisted unknots. Trans. Amer. Math. Soc. 349 (1997) 4429-4463. MR 1355072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Karin Johnsgard. The conjugacy problem for groups of alternating prime tame links is polynomial-time. Trans. Amer. Math. Soc. 349 (1997) 857-901. MR 1351491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Martin Bridgeman. The Structure and Enumeration of Link Projections. Trans. Amer. Math. Soc. 348 (1996) 2235-2248. MR 1321569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Katura Miyazaki. Nonsimple, ribbon fibered knots . Trans. Amer. Math. Soc. 341 (1994) 1-44. MR 1176509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Xingru Zhang. On property I for knots in $S\sp 3$ . Trans. Amer. Math. Soc. 339 (1993) 643-657. MR 1154545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Paul A. Sundheim. The Alexander and Markov theorems via diagrams for links in $3$-manifolds . Trans. Amer. Math. Soc. 337 (1993) 591-607. MR 1179401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Martin Scharlemann. Unlinking via simultaneous crossing changes . Trans. Amer. Math. Soc. 336 (1993) 855-868. MR 1200011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Robert Riley. Algebra for Heckoid groups . Trans. Amer. Math. Soc. 334 (1992) 389-409. MR 1107029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Thomas Zaslavsky. Strong Tutte functions of matroids and graphs . Trans. Amer. Math. Soc. 334 (1992) 317-347. MR 1080738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Yong Wu Rong. Degree one maps between geometric $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 411-436. MR 1052909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Ning Lu. A simple proof of the fundamental theorem of Kirby calculus on links . Trans. Amer. Math. Soc. 331 (1992) 143-156. MR 1065603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Shi Cheng Wang and Qing Zhou. Symmetry of knots and cyclic surgery . Trans. Amer. Math. Soc. 330 (1992) 665-676. MR 1031244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Mario Eudave Muñoz. Band sums of links which yield composite links. The cabling conjecture for strongly invertible knots . Trans. Amer. Math. Soc. 330 (1992) 463-501. MR 1112545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Christopher King. A relationship between the Jones and Kauffman polynomials . Trans. Amer. Math. Soc. 329 (1992) 307-323. MR 1034666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Joan S. Birman and William W. Menasco. Studying links via closed braids. V. The unlink . Trans. Amer. Math. Soc. 329 (1992) 585-606. MR 1030509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Mitsuyuki Ochiai. Heegaard diagrams of $3$-manifolds . Trans. Amer. Math. Soc. 328 (1991) 863-879. MR 1020041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Tim D. Cochran. $k$-cobordism for links in $S\sp 3$ . Trans. Amer. Math. Soc. 327 (1991) 641-654. MR 1055569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] D. Jonish and K. C. Millett. Isotopy invariants of graphs . Trans. Amer. Math. Soc. 327 (1991) 655-702. MR 1062189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Kunio Murasugi. On the braid index of alternating links . Trans. Amer. Math. Soc. 326 (1991) 237-260. MR 1000333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Eric Paul Klassen. Representations of knot groups in ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 326 (1991) 795-828. MR 1008696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Colin Adams, Martin Hildebrand and Jeffrey Weeks. Hyperbolic invariants of knots and links . Trans. Amer. Math. Soc. 326 (1991) 1-56. MR 994161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Seiya Negami. Ramsey theorems for knots, links and spatial graphs . Trans. Amer. Math. Soc. 324 (1991) 527-541. MR 1069741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] François Jaeger. Circuit partitions and the homfly polynomial of closed braids . Trans. Amer. Math. Soc. 323 (1991) 449-463. MR 986693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Rachel Sturm Beiss. The Arf and Sato link concordance invariants . Trans. Amer. Math. Soc. 322 (1990) 479-491. MR 1012525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 137 found      Go to page: 1 2 3 4 5